# SDR AALA202311305113

- Difficulty date: November 17, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N882NN
- Make and model: Boeing 737823
- Aircraft serial: 33221
- Aircraft time: 34,961 hours, 14,748 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CORNER RIGHT HAND UPPER BULKHAND SUPPORT RACKET HAS A 0.5 IN CRACK AT BS 500I, STR 19R. INSTALLED GUSSET PER AARD 51-00-05 AND BOEING DRAWING NUMBER 143A792 SHEET 256, AND EA NUMBER 349306.
